RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 7-8, страницы 887–907 (Mi rcd373)  

Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges

Alexander A. Kilin, Elena N. Pivovarova

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: This paper is concerned with the dynamics of a wheel with sharp edges moving on a horizontal plane without slipping and rotation about the vertical (nonholonomic rubber model). The wheel is a body of revolution and has the form of a ball symmetrically truncated on both sides. This problem is described by a system of differential equations with a discontinuous right-hand side. It is shown that this system is integrable and reduces to quadratures. Partial solutions are found which correspond to fixed points of the reduced system. A bifurcation analysis and a classification of possible types of the wheel’s motion depending on the system parameters are presented.

Ключевые слова: integrable system, system with a discontinuous right-hand side, nonholonomic constraint, bifurcation diagram, body of revolution, sharp edge, wheel, rubber model

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This research was carried out at the Steklov Mathematical Institute of the Russian Academy of Sciences and was supported by the Russian Science Foundation (project 14-50-00005).


DOI: https://doi.org/10.1134/S1560354718070067

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E15, 70E18, 70E40, 37Jxx
Поступила в редакцию: 12.10.2018
Принята в печать:03.12.2018
Язык публикации: английский

Образец цитирования: Alexander A. Kilin, Elena N. Pivovarova, “Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 23:7-8 (2018), 887–907

Цитирование в формате AMSBIB
\RBibitem{KilPiv18}
\by Alexander A. Kilin, Elena N. Pivovarova
\paper Integrable Nonsmooth Nonholonomic Dynamics of a Rubber Wheel with Sharp Edges
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 7-8
\pages 887--907
\mathnet{http://mi.mathnet.ru/rcd373}
\crossref{https://doi.org/10.1134/S1560354718070067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458183900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061246519}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd373
  • http://mi.mathnet.ru/rus/rcd/v23/i7/p887

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:27
    Литература:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019